# SDR SIMA2571

- Difficulty date: September 13, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- Aircraft time: 18,946 hours, 24,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LP1670
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5220 - EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT ROWS 4  AND 6 INOPERATIVE.  PUT ON  MEL.  MAINTENANCE REMOVED AND REPLACED BULBS,  OPERATIONAL CHECK WAS SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.  (X)
